# SDR CA000209052

- Difficulty date: January 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,981 hours
- Engine: Ge CF343A1
- System (JASC): 2761 · Drag Control Actuator
- Part: Panel
- Condition: Broken
- Location: Rt Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT SPOILER DEPLOY MESSAGE, NO SPOILER DEPLOYED ON APPROACH TO WASHINGTON WHEN FLAPS SELECTED AT 45 DEG. A/C ROLLED SHARPLY RIGHT WING DOWN, MANUAL FLIGHT LANDED WITH 30 DEG FLAP. FOUND RIGHT HAND SPOILER PANEL I/B POWER CONTROL ACTUATOR ATTACH HINGE BROKEN. REPLACED PANEL.
